# SDR SCNA20250708249

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 23,673 hours, 14,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 702936: DOOR 1L GIRT BAR STICKS  -  RESOLUTION:  ADJUSTED 1L GIRT BAR RETENTION BRACKETS PER AMM 25-66-00
